# SDR CA960624002

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Misinstalled
- Location: Ac Gen Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J, W
- Precautionary procedure: K

## Discrepancy

(CAN) ON GROUND  AND BOTH GENERATORS TRIPPED OFF WITH STANDBY POWER AS WELL, THEN ALL RETURNED TO NORMAL. ON TAXI SAME THING HAPPENED. ON DESCENT NEXT FLIGHT SAME, LOSS POWER BETWEEN 500' AND 200' BEFORE ALL POWER RETURNED TO NROMAL. REPLACED GENERATOR POWER CONTROL RELAY. TWO DAYS LATER SAME, VOLTAGE SENSOR CARD REPLACED. ON TAXI IN SHUT DOWN #2 ENGINE, LOST STANDBY POWER. FOUND CONTROL WIRES TO R3 CROSSED. REPAIRED.
